# SDR SWAA2021081315925

- Difficulty date: September 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK TIE DOWN AT B.S. 790; L.B.L 16; W.L. 154. / REMOVED AND INSTALLED NEW ACB CARGO TRACK TIE DOWN AT BS. 727 TO BS 907; LBL 16; WL 154 ITEM # 7531208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 SRM 53-60-53-0I-2; SRM53-00-53-1A-2; DWG # 146A7500;
